# SDR DHL2003747509

- Difficulty date: May 14, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Aircraft time: 54,720 hours, 29,893 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Condition: Cracked
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  C CHECK, UPON REMOVAL OF NR 7 SLAT ACTUATOR SUPPORT STRUCTURE FOUND O/B MOUNT CRACKED AND I/B MOUNT CHAFED.  REMOVED FUEL TANK ACCESS PANEL 7615 AND 7618 IAW B-727 M.M. 28-11-21.  REMOVED DAMAGED ANGLES AND INSTALLED NEW FABBED FROM BAC1503-100145 P.O. 2889131, DIM 9 X 4 IAW S/M 727-57-0130 REV. 2 FIG. 1.  REINSTALLED FUEL TANK PANELS IAW B-727 M.M. 28-11-21.
